# SDR DXTA2025112505808

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 14,514 hours, 11,064 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATOR BULB DID NOT ILLUMINATE WHEN EXTENDING GEAR.  FOLLOWED CHECKLIST AND PERFORMED EMERGENCY GEAR EXTENSION BLOW DOWN WITH BOTTLE CORRECTIVE ACTION: POWERED AIRCRAFT AND FOUND RH MAIN LANDING GEAR INDICATOR NOT ILLUMINATED.TAPPED ON INDICATOR AND LIGHTS NOW ILLUMINATED. THIS CONFIRMED FAULTY BULBS. REPLACED ALL BULBS ON LANDING GEAR CONTROL UNIT. ALL INDICATORS OPS CHECK GOOD. JACKED ATRCRAFT FOR BLEEDING AND GEAR SWINGS. PERFORMED RESET OF THE GEAR AND BRAKE EMERGENCY PNEUMATIC BOTTLE AND SAFETIED WITH COPPER WIRE. SERVICED THE GEAR AND BRAKE EMERGENCY PNEUMATIC BOTTLE, CONNECTED GPU AND HYDRAULIC CART,PERFORMED SHORT CYCLE OF THE GEAR TO RESET SHUTTLE VALVES, CYCLED LANDING GEAR 20 TIMES UNTIL NO BUBBLES WERE NOTED ON CART SIGHT GLASS & CLEANED PNEUMATIC VENT LINES. VERIFIED GEAR & BRAKE BOTTLE SERVICE TO BE OK AND JACKED DOWN THE AIRCRAFT. ALL WORK PERFORMED IAW CE-560XL AMM 32-44-00, 32-1-00
